RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 3, Pages 668–672 (Mi tvp3332)  

Short Communications

On samples with identically distributed linear statistics

A. A. Zinger

Leningrad

Abstract: Necessary and sufficient conditions are given for the characterization of the normal law by the property that the distributions of two linear statistics of type (0) with equal maximal moduli of coefficients (condition (4)) coincide. This result supplements wellknown Yu. V. Linnik's characterization theorem (see [1], Theorem 1) under conditions on the coefficients opposite to mentioned above.

Full text: PDF file (301 kB)

English version:
Theory of Probability and its Applications, 1976, 20:3, 655–660

Bibliographic databases:

Received: 01.08.1974

Citation: A. A. Zinger, “On samples with identically distributed linear statistics”, Teor. Veroyatnost. i Primenen., 20:3 (1975), 668–672; Theory Probab. Appl., 20:3 (1976), 655–660

Citation in format AMSBIB
\Bibitem{Zin75}
\by A.~A.~Zinger
\paper On samples with identically distributed linear statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 3
\pages 668--672
\mathnet{http://mi.mathnet.ru/tvp3332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=381077}
\zmath{https://zbmath.org/?q=an:0361.62012}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 3
\pages 655--660
\crossref{https://doi.org/10.1137/1120075}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3332
  • http://mi.mathnet.ru/eng/tvp/v20/i3/p668

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:92
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020